# SDR DLL10002290

- Difficulty date: November 23, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N1734D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1225
- Aircraft time: 58,565 hours, 26,238 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Acm Bay
- Component: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON TAXI OUT STRONG FUMES REPORTED-RETURNED TO GATE FOR VISUAL INSPECTION. NONE REPORTED. AFTER T/O FUMES REPORTED AGAIN.  ISOLATED PACK NR 3, NO CHANGE. ISOLATED NR 1 PACK, SOME DECREASE. REPLACED NR 2 ACM PER M/M. RAN PACKS FOR 2 HOURS. NO FUMES NOTED
